RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 1, Pages 53–74 (Mi izv3298)  

This article is cited in 6 scientific papers (total in 7 papers)

The approximation of certain transcendental numbers. I. Approximation of logarithms of algebraic numbers

N. I. Fel'dman


Full text: PDF file (1647 kB)

Bibliographic databases:
Received: 15.09.1949

Citation: N. I. Fel'dman, “The approximation of certain transcendental numbers. I. Approximation of logarithms of algebraic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 15:1 (1951), 53–74

Citation in format AMSBIB
\Bibitem{Fel51}
\by N.~I.~Fel'dman
\paper The approximation of certain transcendental numbers.~I. Approximation of logarithms of algebraic numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 1
\pages 53--74
\mathnet{http://mi.mathnet.ru/izv3298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=39768}
\zmath{https://zbmath.org/?q=an:0199.09605|0042.04802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3298
  • http://mi.mathnet.ru/eng/izv/v15/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. N. M. Korobov, Yu. V. Nesterenko, A. B. Shidlovskii, “Naum Il'ich Feld'man (obituary)”, Russian Math. Surveys, 50:6 (1995), 1247–1252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. M. Alexencev, “On the measure of approximation of $\pi$ by algebraic numbers”, Math. Notes, 66:4 (1999), 395–403  mathnet  crossref  crossref  mathscinet  isi
    4. S. V. Mikhailov, “Transcendence type for almost all points in real $m$-dimensional space”, Sb. Math., 198:10 (2007), 1443–1463  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. I. Bernik, F. Götze, “Distribution of real algebraic numbers of arbitrary degree in short intervals”, Izv. Math., 79:1 (2015), 18–39  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. I. Bernik, A. G. Gusakova, A. V. Ustinov, “Raspredelenie algebraicheskikh tochek v oblastyakh maloi mery i vblizi poverkhnostei”, Chebyshevskii sb., 16:3 (2015), 78–94  mathnet  elib
    7. J. Math. Sci. (N. Y.), 224:2 (2017), 176–198  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:459
    Full text:170
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019